MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4) product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip udi# (b)(4).Customer disconnected the call and gave limited information regarding the event and address information.Unable to make contact with customer or daughter.Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 315mg/dl.The customer's expected blood glucose test result range is 120 to 130mg/dl.The customer feels well and did not report any symptoms.Medical attention is reported as a result of the actual blood glucose results.No details or dates were specified by the caller.The test strip lot manufacturer's expiration date is 04/20/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history: i returned customer's call back in regards to her mother's meter.Customer answered the phone and was very irate and upset at the time of the call.I apologized to customer and explained that i'd love to help assist with her mother's meter.Customer then explained that i shouldn't be calling back on a sunday because that is a church day.Customer stated that her mother's meter was reading high.Customer did not want to disclose her name.Customer also did not let me talk or ask questions.Customer read me lot rs4806 and proceeded to tell me that her mother obtained a reading of 315mg/dl with the true track and a result of 132mg/dl at the hospital.Customer stated her mother is normally between 120-130mg/dl but did not disclose if that was fasting or non- fasting.I apologized and asked customer if i could get further information so i could file the claim and send out a new meter.Customer cut me off and was very irate and told me that she only answered because she thought it was a possible family member and that she was done with this conversation.I apologized and again offered to replace meter.Customer disconnected call.Customer did not want to disclose her first name.Customer also did not disclose meter sn number.It was obtained via the coordinator that received her call originally.Customer did not disclose whether results were fasting, non- fasting, the time between results, and whether the hospital results were a lab result and the reason of the hospital visit.Customer was very clear that she did not want to continue to have this conversation.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6229089
Report Number1000113657-2017-00022
Device Sequence Number10886865
Product Code NBW
UDI-Device Identifier00087701866807
UDI-Public(01)00087701866807
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4806
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2016
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;